Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A general mean value theorem


Authors: E. D. Cashwell and C. J. Everett
Journal: Bull. Amer. Math. Soc. 74 (1968), 1135-1138
DOI: https://doi.org/10.1090/S0002-9904-1968-12081-6
MathSciNet review: 0231966
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12081-6